Skip to Content

Considering Zometa for bone strengthening, side effects look risky,could forgo this treatment?

Responses (1)

kathyhanson 4 Feb 2012

I have been on Zometa since 2004 for multiple myeloma. I get 4 grams IV every 3 months. For 5 years, I got it every month. The only side effects I get are minor muscle cramps and headache for 1 day. I usually get benadryl with the infusion to stop any allergic reactions. I developed a rash one time in 8 years. Yes, Zometa can effect your kidneys, but your doctor will do regular bloodwork to keep an eye on your kidney function. For me, the benefits of Zometa far outweigh the side effects because they are so minimal. I hope this helps. Best wishes to you for good health.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions